[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 6, Issue 1 (9-2012) ::
J. of Stat. Sci. 2012, 6(1): 1-20 Back to browse issues page
A New Generalized Exponential-Logarithmic Lifetime Distribution
Mohamad Babazadeh , Sadegh Rezaee , Mousa Abdi
Abstract:   (13411 Views)
In this paper, a new three-parameter lifetime distribution is introduced by combining an extended exponential distribution with a logarithmic distribution. This flexible distribution has increasing, decreasing and upside-down bathtub failure rate shapes. Various properties of the proposed distribution are discussed. The estimation of the parameters attained by EM algorithm and their asymptotic variance and covariance are obtained. In order to assess the accuracy of the approximation of variance and covariance of the maximum likelihood estimator, a simulation study is presented to illustrate the properties of distribution.
Keywords: EM Algorithm, Hazard rate, Lifetime distribution, Generalized Exponential Distribution, Logarithmic Distribution, Maximum Likelihood Estimation
Full-Text [PDF 588 kb]   (2355 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2013/04/1 | Accepted: 2013/08/4 | Published: 2013/08/4
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Babazadeh M, Rezaee S, Abdi M. A New Generalized Exponential-Logarithmic Lifetime Distribution. J. of Stat. Sci.. 2012; 6 (1) :1-20
URL: http://jss.irstat.ir/article-1-196-en.html


Volume 6, Issue 1 (9-2012) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3660